# SDR AALA2020082439029

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,687 hours, 24,647 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 65445
- Condition: Defective
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN LEVELING OFF AT FL3700 FROM CLIMB AT CONTINUOUS POWER, AS POWER THRUST IS RETARED CABIN  CLIMBS AT 500-1000 FPM - CABIN AUTO FAIL DID NOT ILLUMINATED - SUSPECT BLEED ISSUE LEFT DUCT  PSI ZERO PSI. REPLACED LEFT ENGINE PRECOOLER VALVE AND THE VALVE SENSOR AND ACCOMPLSHED A SATISFACTORY OPERATIONAL CHECK PER AMM 36-12-03.
